Non-existence of a massive scalar field for the Marder universe in Lyra and Riemannian geometries

AYGÜN S., AKTAŞ C., Yilmaz I.

JOURNAL OF GEOMETRY AND PHYSICS, vol.62, no.1, pp.100-106, 2012 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 62 Issue: 1
  • Publication Date: 2012
  • Doi Number: 10.1016/j.geomphys.2011.09.011
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.100-106
  • Keywords: Lyra geometry, Marder universe, Massive scalar field, Anisotropy parameter, DIMENSIONAL COSMOLOGICAL MODEL, SYMMETRIC COSMIC STRINGS, VISCOUS-FLUID
  • Çanakkale Onsekiz Mart University Affiliated: Yes


In this paper, we have studied a massive scalar field for a Marder type universe in the context of Lyra and Riemannian geometries. From the exact solutions obtained we show that the massive scalar field does not survive in Lyra and Riemannian geometries for an anisotropic Marder type universe. Therefore we have solved the massless scalar field problem in Lyra and Riemann geometries for two cases. Also we have obtained vacuum solutions for homogeneous and anisotropic Marder space time in Lyra geometry and the solutions obtained are compared by considering Lyra and Riemann geometries. Finally, some physical and kinematical properties are discussed by using graphics. (C) 2011 Elsevier B.V. All rights reserved.